[Classes de Tate dans les puissances des variétés abéliennes sur les corps finis]
Nous étudions des variétés abéliennes
We deal with
Révisé le :
Accepté le :
Publié le :
Keywords: Abelian varieties, Tate classes, Finite fields
Mots-clés : Variétés abéliennes, classes de Tate, corps finis
Zarhin, Yuri G. 1

@article{AIF_2022__72_6_2339_0, author = {Zarhin, Yuri G.}, title = {Tate classes on self-products of {Abelian} varieties over finite fields}, journal = {Annales de l'Institut Fourier}, pages = {2339--2383}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {72}, number = {6}, year = {2022}, doi = {10.5802/aif.3483}, language = {en}, url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3483/} }
TY - JOUR AU - Zarhin, Yuri G. TI - Tate classes on self-products of Abelian varieties over finite fields JO - Annales de l'Institut Fourier PY - 2022 SP - 2339 EP - 2383 VL - 72 IS - 6 PB - Association des Annales de l’institut Fourier UR - https://aif.centre-mersenne.org/articles/10.5802/aif.3483/ DO - 10.5802/aif.3483 LA - en ID - AIF_2022__72_6_2339_0 ER -
%0 Journal Article %A Zarhin, Yuri G. %T Tate classes on self-products of Abelian varieties over finite fields %J Annales de l'Institut Fourier %D 2022 %P 2339-2383 %V 72 %N 6 %I Association des Annales de l’institut Fourier %U https://aif.centre-mersenne.org/articles/10.5802/aif.3483/ %R 10.5802/aif.3483 %G en %F AIF_2022__72_6_2339_0
Zarhin, Yuri G. Tate classes on self-products of Abelian varieties over finite fields. Annales de l'Institut Fourier, Tome 72 (2022) no. 6, pp. 2339-2383. doi : 10.5802/aif.3483. https://aif.centre-mersenne.org/articles/10.5802/aif.3483/
[1] The Brauer group of abelian varieties, Funct. Anal. Appl., Volume 6 (1973), pp. 180-184 | Zbl
[2] Elements of mathematics. Algebra I, Chapters 1-3, Springer, 1989 | Zbl
[3] Toric varieties, Graduate Studies in Mathematics, 124, American Mathematical Society, 2011 | Zbl
[4] Review of
[5] Algebraic cycles and the Weil conjecture, Dix Exposés sur la Cohomologie des Schémas (Grothendieck, A.; Kuiper, N. H., eds.) (Advanced Studies in Pure Mathematics), Volume 3, North-Holland, 1968, pp. 359-386 | Zbl
[6] The Tate conjecture for almost ordinary abelian varieties over finite fields, Advances in Number Theory (CNTA 91 Conference Proceedings, Kingston, ON, 1991) (Gouvea, Fernando Q.; Yui, N., eds.), Oxford University Press, 1993, pp. 179-194 | Zbl
[7] Abelian Varieties, version 2.0, 2008 (https://www.jmilne.org/math/CourseNotes/av.html)
[8] Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, 5, Oxford University Press, 1974 | Zbl
[9] Abelian varieties over finite fields, Higher-dimensional varieties over finite fields (Kaledin, D.; Tschinkel, Yu., eds.) (NATO Science for Peace and Security Series D: Information and Communication Security), Volume 16, IOS Press, 2008, pp. 123-188 | Zbl
[10] Abelian
[11] Lettres á Ken Ribet du 1/1/1981 et du 29/1/1981, Œuvres, IV, 1985–1998, Springer, 2000, pp. 1-20 | Zbl
[12] Connectedness results for
[13] Conjectures on algebraic cycles in
[14] Algebraic cycles and poles of zeta functions, Arithmetical Algebraic Geometry (Proc. Conf. Purdue Univ., 1963) (Schilling, O. F. G., ed.), Harper & Row, 1965, pp. 93-110 | Zbl
[15] Endomorphisms of abelian varieties over finite field, Invent. Math., Volume 2 (1966), pp. 134-144 | Zbl
[16] Classes d’isogénie de variétés abéliennes sur un corps fini (d’après T. Honda), Séminaire Bourbaki: Vol. 1968/69. Exposés 347 - 363 (Bourbaki, N., ed.) (Lecture Notes in Mathematics), Volume 179, Springer, 1971, pp. 95-110 | Zbl
[17] Abelian varieties,
[18] Abelian varieties,
[19] Abelian varieties of K3 type and
[20] Abelian varieties of K3 type, Séminaire de Théorie des Nombres, Paris, 1990-91 (Sinnou, David, ed.) (Progress in Mathematics), Birkhäuser, 1993, pp. 263-279 | Zbl
[21] The Tate conjecture for non-simple abelian varieties over finite fields, Algebra and Number Theory. Proceedings of a conference held at the Institute of Experimental Mathematics, University of Essen, Germany, December 2-4, 1992 (Frey, G.; Ritter, J., eds.), Walter de Gruyter, 1994, pp. 267-296 | Zbl
[22] Eigenvalues of Frobenius Endomorphisms of Abelian varieties of low dimension, J. Pure Applied Algebra, Volume 219 (2015) no. 6, pp. 2076-2098 | Zbl
Cité par Sources :